Anti-Depressant Side Effects
About 90 days ago I decided to stop taking my Citalopram. I quit cold turkey with 0 withdrawal symptoms. About a week ago I decided I still needed them and started taking them again. Now, for the first time ever I am experiencing side effects. Mainly mild nausea and a pressure in my head. Is this a result of my cold turkey quitting a couple of months ago? Has anyone been through a similar thing?
Thank you for any help!
how long were on it? What you are experiencing are the normal start up effects which I am dealing with right now - I have only been on them for 2 weeks at 20mg
Did it work for you when first took them? How long did it take? What dose were on?
|All times are GMT -5. The time now is 10:02 PM.|
Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.